# SDR ORJA9977

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0105606303
- Condition: Broken
- Location: Rows 28/29
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT RNO, EMERGENCY LIGHTS INOPERABLE AT SEATS 28 AND 29 D-F.  REWIRED CONNECTIONS.  OPS CHECK GOOD.  (M)
